American Journal of Applied Mathematics

Special Issue

Numerical Analysis and Control Theory

  • Submission Deadline: Oct. 10, 2020
  • Status: Submission Closed
  • Lead Guest Editor: Mohammad Mousa-Abadian
About This Special Issue
My major interests in the mentioned special issues are categorized into two parts. First, providing new efficient numerical methods for the numerical treatment of fractional delay differential equations which have many applications in a wide range of science and engineering. Second, Analysis and control of delay systems. Recently, I pay a lot of time for the numerical solution of stochastic differential equations.

Aims and Scope:

  1. Numerical solution of delay differential equations
  2. Numerical solution of fractional differential equations
  3. Numerical solution of fractional delay differential equations
  4. Stability analysis of delay differential equations
  5. Stabilization by the delayed feedback method
  6. Numerical solution of stochastic differential equations (recently)
Lead Guest Editor
  • Mohammad Mousa-Abadian

    Shahed University, Tehran, Iran

Guest Editors
  • mustafa özkan

    Department of Mathematics, Faculty of Science, Trakya University, Edirne, Turkey

  • Mohammad Reza Gharib

    Department of Mechanical Engineering, University of Torbat Heydarieh, Torbat Heydarieh, Iran

Published Articles
  • The Modeling of Chikungunya Using Lagrange Method and Lagrange Method by Matlab

    Abdel Radi Abdel Rahman Abdel Gadir , Subhi Abdalazim Aljily , Neama Yahia Mohammed

    Issue: Volume 9, Issue 1, February 2021
    Pages: 1-9
    Received: Jul. 26, 2020
    Accepted: Dec. 05, 2020
    Published: Jan. 12, 2021
    DOI: 10.11648/j.ajam.20210901.11
    Abstract: Chikungunya virus (CHIKV) is a mosquito-transmitted alphavirus that causes acute fever and acute and chronic musculoskeletal pain in humans, there is currently no vaccine, cure or specific treatment for Chikungunya. Chikungunya originated in Africa and has since spread across the entire globe causing large numbers of epidemics that have infected mi... Show More
  • Control of Cauchy Problem for a Laplacian Operator

    Sadou Tao

    Issue: Volume 8, Issue 5, October 2020
    Pages: 271-277
    Received: May 18, 2020
    Accepted: Aug. 25, 2020
    Published: Sep. 21, 2020
    DOI: 10.11648/j.ajam.20200805.15
    Abstract: In this paper we study the control of an ill-posed system relating to the Cauchy problem for an elliptical operator. The control of Cauchy systems for an elliptical operator has already been studied by many authors. But it still seems to be globally an open problem. Of all the studies that have been done on this problem, it is assumed that the set ... Show More